# SDR ABXA010796

- Difficulty date: January 21, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 55,185 hours, 24,802 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Link
- Condition: Chafed
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON THRUST LINK CHAFED ON LOWER SIDE FROM PNEUMATIC DUCT CLAMP (REF EA AD 54-03277MR) FOR REPAIR OR REPLACEMENT PER ABX CARD 8931015, STEP 02.A).  REPAIRED AREA IAW DC-8 SB 54-92.
